# SDR SWAA2022012157525

- Difficulty date: January 1, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 66,539 hours, 30,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25L SPLICE CRACKED BS 888.  TRIMMED SPLICE AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0 AND DWG 147A3288.  NO ALLOWABLE DAMAGE FOR STRINGER SPLICE AT STR25L BS888 IAW SRM 53-00-03-1A-1.  REMOVED CRACKED STRINGER SPLICE AT S25L,  BS888 IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED STRINGER SPLICE BS 888 STR 25L IAW SRM 51-40-05 AND DWG 147A3288.  APPLIED PRIMER AT NEW SPLICE IAW DWG 147A3288. INSTALLED SPLICE AT STR 25L BS 888 WL 166 IAW SRM 51-40-02 AND DWG 147A0060 ID: 0001 REV: A AND DWG 147A0060 ID: 0002 REV: -.
